|Low CD4 with Hepatitis side affect
Oct 26, 2006
My friend has taken the vaccination for Hepatitis B before he starts the treatment. After starting the treatment for four months, his ALT increase from 76 to 195 as he takes D4T, 3TC, NVP. Is this the signal of hepatitis B or C or a drug side affect? What should he do next as his CD4=16 last month? Can he survive?
Response from Dr. Conway
At such a low CD4 count, the likelihood of nevirapine-associated hepatitis is quite low. It would be important to see if this can be related to viral hepatitis as you suggest, as this may be seen with chronic hepatitis C, typically. The D4T may also be associated with such findings and it may be worth seeing if this can be changed. Repeating the ALT within the coming weeks may also be important, to see how things are progressing.
SCARED OF HIV
PEP 28 days though minimal initial risk
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Mouth After French Kissing Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Does Stress Effect Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.